# SDR ASAA2023040842829

- Difficulty date: April 8, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 53,179 hours, 16,070 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRTS9623
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 53,478 hours, 15,831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FUEL LEAK UNDER #2 ENGINE. GROUNDED - YES. REMOVED & REPLACE HPTACC OF ENG 32 IAW B737-800 AMM 75-21-01.
